# SDR UIEA2018041100681

- Difficulty date: April 6, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,209 hours, 24,045 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE MESSAGE AT DEPARTURE.  REMOVED AND REPLACED THE LT ADC IAW AMM 34-12-01, OPS CHECK GOOD IAW AMM 34-12-01
